Alert archive / Wisconsin / Small Craft Advisories in 2016

Small Craft Advisory 31, NWS Milwaukee, WI

April 3, 2016

NWS Milwaukee, WI issued this small craft advisory at Apr 3, 2016, 4:13 AM CDT. It took effect at Apr 3, 2016, 3:52 PM CDT. It was in force for 3 hr.

The area

The counties it named.

The facts

Issued
Apr 3, 2016, 4:13 AM CDT (09:13 UTC)
In effect from
Apr 3, 2016, 3:52 PM CDT
Expired
Apr 3, 2016, 6:59 PM CDT
In force
3 hr
Issued by
NWS Milwaukee, WI

The text

As transmitted.

103 
WHUS73 KMKX 030913
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
413 AM CDT SUN APR 3 2016

...SEVERAL PERIODS OF BLUSTERY WINDS EXPECTED TODAY AND TONIGHT...

.ANOTHER ROUND OF GUSTY SOUTH TO SOUTHWEST WINDS WILL DEVELOP
THIS MORNING AND CONTINUE INTO THE AFTERNOON...AS STRONG LOW
PRESSURE TRACKS FROM MINNESOTA INTO SOUTHERN WISCONSIN. 

AFTER THE PASSAGE OF THE LOW AND ITS COLD FRONT...BRISK AND GUSTY
NORTHERLY WINDS ARE EXPECTED TONIGHT INTO MONDAY MORNING. THE
NORTH WINDS WILL GENERATE HIGH WAVE. 

THE STRONGEST WINDS ARE EXPECTED LATER THIS MORNING AND AFTERNOON
SOUTH OF WIND POINT. THE SMALL CRAFT ADVISORY HAS BEEN UPGRADED TO
A GALE WARNING IN THIS AREA. A SMALL CRAFT ADVISORY REMAINS IN
EFFECT NORTH OF THIS AREA TO PORT WASHINGTON TODAY AND INCLUDES
THE AREA FROM PORT WASHINGTON TO SHEBOYGAN TONIGHT INTO MONDAY
MORNING. 

LMZ646-031715-
/O.UPG.KMKX.SC.Y.0030.160403T1500Z-160403T2300Z/
/O.NEW.KMKX.GL.W.0009.160403T1500Z-160404T0000Z/
WIND POINT WI TO WINTHROP HARBOR IL-
413 AM CDT SUN APR 3 2016

...GALE WARNING IN EFFECT FROM 10 AM THIS MORNING TO 7 PM CDT
THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 10 AM THIS MORNING TO 7 PM
CDT THIS EVENING. THE SMALL CRAFT ADVISORY IS NO LONGER IN
EFFECT. 

* WINDS: SOUTH TO SOUTHEAST WINDS INCREASING TO 20 TO 30 KNOTS
  LATER THIS MORNING WITH GUSTS TO 35 KNOTS THIS AFTERNOON. 

* WAVES: 3 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED
THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR
TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ643-031715-
/O.NEW.KMKX.SC.Y.0031.160404T0000Z-160404T1400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
413 AM CDT SUN APR 3 2016

...SMALL CRAFT ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 9 AM
CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 7 PM THIS EVENING
TO 9 AM CDT MONDAY. 

* WINDS: NORTH TO NORTHEAST WINDS 15 TO 25 KNOTS WITH A FEW GUSTS
  TO 30 KNOTS.

* WAVES: BUILDING TO 4 TO 6 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644-645-031715-
/O.EXT.KMKX.SC.Y.0030.160403T1500Z-160404T1400Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
413 AM CDT SUN APR 3 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 10 AM THIS MORNING TO
9 AM CDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 10 AM THIS MORNING
TO 9 AM CDT MONDAY. 

* WINDS: SOUTH TO SOUTHEAST WIND INCREASING TO 15 TO 25 KNOTS WITH
  A FEW GUSTS TO 30 KNOTS. WINDS TURNING TO THE NORTH TO NORTHEAST
  THIS EVENING. 

* WAVES: 2 TO 4 FEET TODAY...BUILDING TO 3 TO 6 FEET TONIGHT. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
WWW.WEATHER.GOV/MKX

MBK
3 follow-up statements
327 
WHUS73 KMKX 031507
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1007 AM CDT SUN APR 3 2016

...SEVERAL PERIODS OF BLUSTERY WINDS EXPECTED TODAY AND TONIGHT...

.ANOTHER ROUND OF GUSTY SOUTH TO SOUTHWEST WINDS WILL CONTINUE
INTO THE AFTERNOON...AS STRONG LOW PRESSURE TRACKS FROM MINNESOTA
INTO SOUTHERN WISCONSIN.

AFTER THE PASSAGE OF THE LOW AND ITS COLD FRONT...BRISK AND GUSTY
NORTHERLY WINDS ARE EXPECTED TONIGHT INTO MONDAY MORNING. THE
NORTH WINDS WILL GENERATE HIGH WAVES.

THE STRONGEST WINDS ARE EXPECTED LATE THIS MORNING AND AFTERNOON
SOUTH OF WIND POINT. A GALE WARNING IS IN EFFECT FOR THIS AREA. A
SMALL CRAFT ADVISORY REMAINS IN EFFECT NORTH OF THIS AREA TO PORT
WASHINGTON TODAY AND INCLUDES THE AREA FROM PORT WASHINGTON TO
SHEBOYGAN TONIGHT INTO MONDAY MORNING.

LMZ646-032315-
/O.CON.KMKX.GL.W.0009.000000T0000Z-160404T0000Z/
WIND POINT WI TO WINTHROP HARBOR IL-
1007 AM CDT SUN APR 3 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WINDS: SOUTH TO SOUTHEAST WINDS 20 TO 30 KNOTS LATE THIS
  MORNING WITH GUSTS TO 35 KNOTS THIS AFTERNOON.

* WAVES: 3 TO 4 FEET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ644-645-032315-
/O.CON.KMKX.SC.Y.0030.000000T0000Z-160404T1400Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
1007 AM CDT SUN APR 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM CDT MONDAY...

* WINDS: SOUTH TO SOUTHEAST WIND 15 TO 25 KNOTS WITH A FEW GUSTS
  TO 30 KNOTS. WINDS TURNING TO THE NORTH TO NORTHEAST THIS
  EVENING.

* WAVES: 2 TO 4 FEET TODAY...BUILDING TO 3 TO 6 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-032315-
/O.CON.KMKX.SC.Y.0031.160404T0000Z-160404T1400Z/
SHEBOYGAN TO PORT WASHINGTON WI-
1007 AM CDT SUN APR 3 2016

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 7 PM THIS EVENING
TO 9 AM CDT MONDAY...

* WINDS: SOUTH 10 TO 20 KNOTS...BACKING EAST LATE IN THE
  AFTERNOON...THEN NORTH TO NORTHEAST 15 TO 25 KNOTS THIS EVENING WITH
  A FEW GUSTS TO 30 KNOTS.

* WAVES: BUILDING TO 4 TO 6 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

REM
WWW.WEATHER.GOV/MKX
261 
WHUS73 KMKX 032052
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
352 PM CDT SUN APR 3 2016

...CONTINUED BLUSTERY WINDS TONIGHT INTO MONDAY MORNING...

.GUSTY SOUTHWEST WINDS ACROSS THE SOUTHERN MARINE ZONES AND
SOUTHEAST WINDS ACROSS THE NORTHERN ZONES WILL CONTINUE INTO LATE
AFTERNOON AHEAD OF AN APPROACHING COLD FRONT. 

AFTER THE PASSAGE OF THE COLD FRONT...BRISK AND GUSTY NORTHERLY
WINDS ARE EXPECTED TONIGHT INTO MONDAY MORNING. THE NORTH WINDS
WILL GENERATE HIGH WAVES.

LMZ646-040000-
/O.CON.KMKX.GL.W.0009.000000T0000Z-160404T0000Z/
WIND POINT WI TO WINTHROP HARBOR IL-
352 PM CDT SUN APR 3 2016

...GALE WARNING REMAINS IN EFFECT UNTIL 7 PM CDT THIS EVENING...

* WINDS: SOUTHWEST AT 20 TO 25 KNOTS WITH GUSTS TO 35 KNOTS
  VEERING NORTH THIS EVENING AT 15 TO 20 KNOTS WITH GUSTS TO 30
  KNOTS.

* WAVES: BUILDING TO 5 TO 7 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$

LMZ644-645-040500-
/O.EXT.KMKX.SC.Y.0030.000000T0000Z-160404T1800Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
352 PM CDT SUN APR 3 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM CDT MONDAY. 


* WINDS: SOUTHWEST AT 20 TO 25 KNOTS WITH GUSTS TO 35 KNOTS
  VEERING NORTH THIS EVENING AT 15 TO 20 KNOTS WITH GUSTS TO 30
  KNOTS.

* WAVES: BUILDING TO 5 TO 7 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-040500-
/O.EXT.KMKX.SC.Y.0031.160403T2052Z-160404T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
352 PM CDT SUN APR 3 2016

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 1 PM CDT MONDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 1 PM CDT MONDAY. 

* WINDS: SOUTHEAST AT 15 TO 20 KNOTS WITH GUSTS TO 30 KNOTS
  BACKING NORTH LATE AFTERNOON AND EARLY EVENING.

* WAVES: BUILDING TO 5 TO 7 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
DDV

WWW.WEATHER.GOV/MKX
046 
WHUS73 KMKX 032359
MWWMKX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
659 PM CDT SUN APR 3 2016

...BRISK NORTHERLY WINDS AND HIGH WAVES BEGINNING THIS EVENING...

.A STRONG COLD FRONT WILL SWEEP SOUTH ACROSS THE WESTERN SHORE OF
LAKE MICHIGAN EARLY THIS EVENING. WESTERLY WINDS WILL ABRUPTLY
TURN NORTH AND BECOME GUSTY...WITH BUILDING WAVES. THE BRISK
NORTHERLY WINDS AND HIGH WAVES WILL CONTINUE THROUGH MONDAY
MORNING BEFORE GRADUALLY DIMINISHING MONDAY AFTERNOON.  

LMZ646-040800-
/O.EXP.KMKX.GL.W.0009.000000T0000Z-160404T0000Z/
/O.NEW.KMKX.SC.Y.0032.160404T0000Z-160404T1800Z/
WIND POINT WI TO WINTHROP HARBOR IL-
659 PM CDT SUN APR 3 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT MONDAY...
...GALE WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT MONDAY.
THE GALE WARNING WILL EXPIRE AT 7 PM CDT THIS EVENING. 

* WINDS: WEST 15 TO 25 KNOTS EARLY THEN VEERING NORTH TO NORTHEAST
  15 TO 25 KNOTS. GUSTS UP TO 30 KNOTS.

* WAVES: BUILDING TO 4 TO 6 FEET AFTER MIDNIGHT. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ644-645-040800-
/O.CAN.KMKX.SC.Y.0030.000000T0000Z-160404T1800Z/
/O.NEW.KMKX.SC.Y.0032.160404T0000Z-160404T1800Z/
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
659 PM CDT SUN APR 3 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT MONDAY. 

* WINDS: NORTHEAST WINDS 15 TO 25 KNOTS BACKING NORTH LATE
  TONIGHT. GUSTS TO 30 KNOTS. 

* WAVES: BUILDING TO 4 TO 6 FEET THIS EVENING. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LMZ643-040800-
/O.CAN.KMKX.SC.Y.0031.000000T0000Z-160404T1800Z/
/O.NEW.KMKX.SC.Y.0032.160404T0000Z-160404T1800Z/
SHEBOYGAN TO PORT WASHINGTON WI-
659 PM CDT SUN APR 3 2016

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 1 PM CDT MONDAY...

THE NATIONAL WEATHER SERVICE IN MILWAUKEE/SULLIVAN HAS ISSUED A
SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 1 PM CDT MONDAY. 

* WINDS: NORTHEAST WINDS 15 TO 25 KNOTS BACKING NORTH LATE
  TONIGHT. GUSTS TO 30 KNOTS. 

* WAVES: BUILDING TO 4 TO 6 FEET THIS EVENING. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER
VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS.


&&

$$


WWW.WEATHER.GOV/MKX

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Milwaukee, WI wrote its last area forecast discussion before this small craft advisory went out at Apr 3, 3:56 AM CDT, 17 minutes earlier.

Area forecast discussion, Apr 3, 3:56 AM CDT, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
356 AM CDT SUN APR 3 2016

.TODAY AND TONIGHT...FORECAST CONFIDENCE IS MEDIUM.

STRONG WARM AIR ADVECTION AHEAD OF APPROACHING LOW PRESSURE
PRODUCING WIDESPREAD MID-LEVEL CLOUDS ACROSS CWA EARLY THIS
MORNING. COLUMN REMAINS DRY BELOW THESE MID-CLOUDS.
HOWEVER...SLIGHTLY BETTER SYNOPTIC FORCING MAY CLIP NORTHEAST
CWA SO WL INCLUDE SMALL POPS THIS MRNG.

UPSTREAM LOW OVER NRN PLAINS WILL MOVE ACROSS MN AND ACROSS SRN
WI TODAY. RAPIDLY TIGHTENING PRESSURE GRADIENT BETWEEN THIS LOW
AND DEPARTING RIDGE WL CONTRIBUTE TO ANOTHER BLUSTERY DAY ACROSS
MOST OF CWA. STRONGEST WINDS ASSOCIATED WITH BEST LOW LEVEL MIXING
WL AGAIN OCCUR ACROSS SRN TIER OF COUNTIES FROM KMRJ TO KENW AND
KRAC. HOWEVER...THESE LOW LEVEL WINDS DO NOT LOOK AS STRONG AS
YESTERDAY. WIND GUSTS MAY REACH 35 TO 40 MPH IN THE LATE MRNG AND
AFTN...SO WL HOLD OFF ON WIND ADVY.

EXPECT CURRENT MID-CLOUDS TO THIN DURING THE MORNING...AS LOW
APPROACHES RESULTING IN BETTER LOW LEVEL MIXING. 925H TEMPS STILL
LOOK TO WARM INTO THE 10 TO 15C RANGE. CLOUDS AND COOLER SOUTHEAST
BREEZES LOOK TO PERSIST THE LONGEST IN NORTHEAST CWA...SO STILL
EXPECT A LARGE HIGH TEMPERATURE GRADIENT ACROSS CWA TODAY...FROM
THE LOWER 40S IN THE NORTHEAST...TO THE MID 60S IN THE SOUTHWEST.

SHORT TERM GUIDANCE IN GOOD AGREEMENT ON CARRYING SFC LOW ACROSS
SRN WI THIS AFTN AND EARLY EVENING. HOWEVER 85H LOW LEVEL
CIRCULATION REMAINS FARTHER NORTH...SO EXPECT MORE WIDESPREAD
AFTN PRECIP EXPECTED TO THE NORTH. SHORT TERM GUIDANCE A BIT
BULLISH ON BUMPING UP DEWPTS INTO THE 40S. LOOKING
UPSTREAM...UNSURE WHERE THIS LOW LEVEL MOISTURE IS COMING FROM
AND BULK OF YESTERDAYS SNOWFALL HAS MELTED.

HOWEVER WL INCLUDE SMALL POPS FOR -SHRA THIS AFTN AND EVE OVER
PORTIONS OF THE CWA...AS SFC COLD FRONT AND MODERATE LOW LEVEL
FRONTOGENESIS PASSES THRU SRN WI. WL INCLUDE SMALL T THREAT AS
WELL IN THE SOUTHEAST AS FRONT PASSES THRU IN THE EARLY EVE.

COLDER AIR ABRUPTLY RETURNS TONIGHT...CARRYING LOW CLOUDS ALONG
WITH IT. DELTA-T INCREASES TO 13 DEGREES LATER TONIGHT WITH LAKE
INDUCED CAPE OVER 100 J. HOWEVER NOT SEEING MUCH CONVERGENCE AND
LIFT. WITH LOW LEVEL MOISTURE CONFINED BELOW 3K FEET...WL ONLY
CARRY SCHC POPS FOR A -SHSN NEAR THE LAKE LATE TONIGHT.

.MONDAY THROUGH TUESDAY NIGHT...FORECAST CONFIDENCE IS MEDIUM.

MODELS ARE IN PRETTY GOOD AGREEMENT WITH HIGH PRESSURE MOVING
EASTWARD ACROSS THE REGION MONDAY AND MONDAY NIGHT. THIS SHOULD
RESULT IN A PERIOD OF DRY CONDITIONS ACROSS THE AREA. AREA
FORECAST SOUNDINGS SUGGEST THAT LOW CLOUDS WILL LINGER
MONDAY...BEFORE MOVING OUT MONDAY NIGHT.

THERE REMAINS FAVORABLE FETCH AND DELTA T VALUES FOR LAKE EFFECT
CLOUDS AND LIGHT SNOW SHOWERS MONDAY NEAR LAKE MICHIGAN.
HOWEVER...MOISTURE IS LACKING BEYOND THIN LOW CLOUD DECK...WITH
LITTLE MOISTURE ABOVE THE INVERSION. SO...KEPT FORECAST DRY
MONDAY...WITH SOME LAKE EFFECT CLOUDS NEAR THE LAKE.

COLD TEMPERATURES ARE EXPECTED MONDAY...WITH LOWER TO MID 30S
NEAR LAKE MICHIGAN...AND UPPER 30S TO LOWER 40S INLAND. LOWS IN
THE MID 20S ARE EXPECTED MONDAY NIGHT.

MODELS ARE SHOWING A SWATH OF WARM AIR ADVECTION AND MOISTURE
ADVECTION VIA LOW LEVEL JET INTO THE AREA TUESDAY AFTERNOON AND
NIGHT. THIS OCCURS AS LOW PRESSURE MOVES EASTWARD INTO THE
REGION. THERE ARE SOME DIFFERENCES BETWEEN THE MODELS WITH THE
EXACT LOW TRACK.

HOWEVER...MODELS DO AGREE ON SATURATION OF A FAIRLY DEEP PORTION
OF THE AIR COLUMN TUESDAY AFTERNOON AND NIGHT...WITH GOOD UPWARD
VERTICAL MOTION FIELDS. LOW LEVEL FRONTOGENESIS RESPONSE WITH THE
WARM FRONT DEVELOPS TUESDAY NIGHT...WITH SEVERAL 500 MB VORTICITY
MAXIMA MOVING THROUGH THE AREA...AHEAD OF THE MAIN SHORTWAVE
TROUGH.

KEPT TRENDING UPWARDS WITH POPS TUESDAY AFTERNOON AND
NIGHT...WITH PRECIPITATION REMAINING LIQUID WITH THE WARM AIR
ADVECTION. GUSTY SOUTH TO SOUTHEAST WINDS ARE ALSO ANTICIPATED
TUESDAY AFTERNOON...LINGERING IN THE SOUTHERN COUNTIES TUESDAY
NIGHT.

.WEDNESDAY THROUGH SATURDAY...FORECAST CONFIDENCE IS MEDIUM.

ECMWF/GFS SHOW THE MAIN 500 MB SHORTWAVE TROUGH SHIFTING EAST
SOUTHEASTWARD THROUGH THE REGION WEDNESDAY...EXITING WEDNESDAY
NIGHT. GFS FORECAST SOUNDINGS REMAIN FAIRLY MOIST ON WEDNESDAY.
KEPT LIKELY POPS FOR RAIN SHOWERS ON WEDNESDAY ACROSS THE AREA.
HIGHS SHOULD CLIMB MORE TOWARD SEASONAL NORMALS...IN THE UPPER 40S
TO LOWER 50S.

ECMWF/GFS THEN DIFFER WITH TIMING AND PLACEMENT OF NEXT 500 MB
SHORTWAVE TROUGH AND ASSOCIATED SURFACE LOW FOR WEDNESDAY NIGHT
INTO THURSDAY. THE GFS BRINGS A WELL DEVELOPED 500 MB SHORTWAVE
TROUGH AND SURFACE LOW SOUTHEASTWARD THROUGH THE REGION DURING
THIS PERIOD...WITH A DECENT AMOUNT OF QPF.

THE ECMWF KEEPS THIS SYSTEM TO THE SOUTHWEST OF THE AREA...AND
SOMEWHAT WEAKER THAN THE GFS. WILL CONTINUE TO GO WITH CONSENSUS
BLENDED POPS FOR WEDNESDAY NIGHT INTO THURSDAY ACROSS THE AREA.
COLDER TEMPERATURES MOVING BACK INTO THE REGION DURING THIS TIME
MAY BRING A MIX OF RAIN AND SNOW SHOWERS MAINLY LATER WEDNESDAY
NIGHT INTO THURSDAY MORNING.

THESE MODELS DO BRING SOME LIGHT QPF SOUTHWARD THROUGH THE AREA
THURSDAY NIGHT INTO FRIDAY...WITH A STRONG BUT SHEARED 500 MB
VORTICITY MAXIMUM. KEPT LOWER END POPS DURING THIS TIME.
TEMPERATURES SHOULD REMAIN BELOW SEASONAL NORMALS DURING THIS
TIME...ALLOWING FOR A MIX OR ALL SNOW SHOWERS LATER THURSDAY
NIGHT INTO FRIDAY MORNING. HIGH PRESSURE THEN BRINGS QUIET
WEATHER FRIDAY NIGHT...WITH WARM AIR ADVECTION TRYING TO DEVELOP
FOR SATURDAY.

&&

.AVIATION/12Z TAFS/...

VFR CONDITIONS EXPECTED TODAY. HOWEVER...ANOTHER BLUSTERY DAY IS
EXPECTED. STRONGEST WINDS WILL AFFECT KENW...WITH POTENTIAL FOR
GUSTS OF 30 TO 35KTS THIS AFTN. THERE IS ALSO A SMALL CHANCE FOR T
AT KENW LATE THIS AFTN AND EARLY EVE...AS LOW PRESSURE AND COLD
FRONT PASS THRU. EXPECT LOW CLOUDS TO OVERSPREAD REGION
OVERNIGHT...AS LOW LEVEL COLD AIR SPREADS IN FROM THE NORTH. A
FEW FLURRIES MAY GET SHAKEN OUT OF THE CLOUDS NEAR THE LAKE LATE
TONIGHT.

&&

.MARINE...

UPSTREAM LOW PRESSURE WILL TRACK TOWARD SOUTHERN WI TODAY. A
TIGHTENING PRESSURE GRADIENT ASSOCIATED WITH THE LOW AND PARTIAL
CLEARING WILL ALLOW STRONG LOW LEVEL MIXING OVER THE SHORE AREAS
LATER THIS MORNING INTO THE AFTERNOON. GUSTS MAY REACH GALE
WARNING LEVELS SOUTH OF WIND POINT...WHERE THE TIGHTEST PRESSURE
GRADIENT IS EXPECTED.

HENCE...UPGRADED ONGOING SMALL CRAFT ADVY TO GALE WARNING FOR
THIS AREA. LEFT SMALL CRAFT GOING FARTHER NORTH...WITH EXCEPTION
OF NORTH OF PORT WASHINGTON...WHERE PRESSURE GRADIENT REMAINS
WEAKEST AND LESS LOW LEVEL MIXING IS EXPECTED.

ABRUPT WIND SHIFT WILL OCCUR LATE THIS AFTN AND EVE...AS WINDS
QUICKLY TURN NORTH TO NORTHEAST AS LOW PRESSURE MOVES SOUTH OF
LAKE MI. STRONG LOW LEVEL COLD AIR SURGE WILL RESULT IN WIND GUSTS
UP TO 30 KNOTS OVERNIGHT...SO EXPANDED SMALL CRAFT ADVY FOR
LMZ644 AND 645 TO RUN THRU 15Z/MON. ALSO WILL HAVE LMZ643 SC.Y
START UP AT 00Z. ONCE GALE FORCE GUSTS END LATE AFTN OR EARLY
EVE...THEN LMZ646 WL NEED TO BE ADDED TO SC.Y AS WELL.

&&

.MKX WATCHES/WARNINGS/ADVISORIES...
WI...NONE.
LM...GALE WARNING FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING
     FOR LMZ646.

     SMALL CRAFT ADVISORY FROM 10 AM THIS MORNING TO 9 AM CDT MONDAY
     FOR LMZ644-645.

     SMALL CRAFT ADVISORY FROM 7 PM THIS EVENING TO 9 AM CDT MONDAY
     FOR LMZ643.

&&

TODAY/TONIGHT AND AVIATION/MARINE...MBK
MONDAY THROUGH SATURDAY...WOOD
Hazardous weather outlook, Apr 2, 10:11 PM CDT, 6 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
1011 PM CDT SAT APR 2 2016

WIZ046-047-051-052-056>060-062>072-040315-
MARQUETTE-GREEN LAKE-FOND DU LAC-SHEBOYGAN-SAUK-COLUMBIA-DODGE-
WASHINGTON-OZAUKEE-IOWA-DANE-JEFFERSON-WAUKESHA-MILWAUKEE-
LAFAYETTE-GREEN-ROCK-WALWORTH-RACINE-KENOSHA-
1011 PM CDT SAT APR 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

SOUTHWESTERLY WIND GUSTS TO 40 MPH ARE POSSIBLY ON SUNDAY OVER FAR
SOUTHERN WISCONSIN AS LOW PRESSURE APPROACHES FROM MINNESOTA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED IN THE NEXT SEVEN DAYS.

LMZ643>646-040315-
SHEBOYGAN TO PORT WASHINGTON WI-
PORT WASHINGTON TO NORTH POINT LIGHT WI-
NORTH POINT LIGHT TO WIND POINT WI-
WIND POINT WI TO WINTHROP HARBOR IL-
1011 PM CDT SAT APR 2 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH SATURDAY

A SMALL CRAFT ADVISORY IS IN EFFECT SUNDAY MORNING THROUGH THE
AFTERNOON FROM PORT WASHINGTON SOUTH TO WINTHROP HARBOR ILLINOIS.
GUSTY SOUTH TO SOUTHWEST WINDS ARE EXPECTED AS ANOTHER STRONG LOW
PRESSURE SYSTEM TRACKS FROM MINNESOTA INTO SOUTHERN WISCONSIN.
AFTER THE LOW AND ITS COLD FRONT PASSES...GUSTY NORTHERLY WINDS
WILL DEVELOP SUNDAY EVENING WITH BUILDING HIGH WAVES. THUS ANOTHER
SMALL CRAFT ADVISORY WILL LIKELY BE NEEDED SUNDAY NIGHT AND MONDAY
MORNING.

HIGHER WINDS AND WAVES ARE POSSIBLE AT TIMES FROM TUESDAY NIGHT
THROUGH WEDNESDAY NIGHT AS ANOTHER LOW PRESSURE SYSTEM CROSSES THE
WESTERN GREAT LAKES REGION.

WWW.WEATHER.GOV/MKX
MG

The office that day

Everything else NWS Milwaukee, WI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 2, 9:25 PM CDTSmall Craft AdvisoryMKX22 hr
Apr 3, 4:13 AM CDTGale WarningMKX15 hr
Apr 3, 6:59 PM CDTSmall Craft AdvisoryMKX26 hr

Nearby

Small Craft Advisories in Wisconsin, 2016Every small craft advisory in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.